MathSciNet Relay Station
MathSciNet bibliographic data
MR1104843 (92b:20040) 20F36 (20E06 20F32 57M07)
Droms, Carl; Lewin, Jacques; Servatius, Herman Tree groups and the $4$-string pure braid group. J. Pure Appl. Algebra 70 (1991), no. 3, 251–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement